# SDR PNSA2016082401

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N331AG
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 32,753 hours, 36,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1040
- Condition: Failed
- Location: Cabin
- Part time: 923 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY FAILED DURING THE 6 MONTH CHECK.  POWER SUPPLY 23 LN FAILED.
